Hi Doctors!

I am currently on Spironolactone 50mg OD for treatment of acne (mainly for small bumps on my face) I understand that Spironolactone is a Potassium-sparing diuretic and that while on potassium-sparing diuretics, potassium supplements should not be taken (adapted from BNF) so i was wondering if i have to be mindful of my potassium intake from food sources and if yes, what are the limits like? I was not told by my doctor about anything except for the fact that it is very safe (as compared to roaccutane)

Whenever I try to go off the Spironolactone, the bumps would return and i was wondering if there are any permanent solution to this problem? I have discussed it with my aesthetic doctor and he mentioned that if i stop the medications, the problem will recur. Prior to starting Spironolactone, i have tried applying tretinoin 0.025% but the effect were not as good. I still have some tretinoin on hand do you think i can apply the tretinoin while on spironolactone?

Thank you 🙂